# SDR UIEA2020072001584

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,608 hours, 13,210 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOPERATIVE.   PERFORMED TROUBLESHOOTING OF APU BLEED SYSTEM & NOTED A BAD APU BLEED AIR VALVE IAW AMM 49-11-00. REACTIVATED VALVE AND PERFORMED APU OPS CHECK IAW AMM 49-11-00 AND ECU BITE CHECK IAW FIM 49-11 F/T 987.   APU BLEED SYSTEM OPERATES NORMALLY, NO DEFECTS NOTED AT THIS TIME.
